# SDR SWIA202157554

- Difficulty date: February 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN IS CORRODED BETWEEN STGR20L AND 20R UNDER FAIRING 195BB CONTOURING SEALANT BED.     (C-CHECK RO 4/12/2021)    UPON FURTHER INVESTIGATION FOUND THE CORROSION TO BE ON THE LOWEER SKIN BETWEEN STR 23L AND STR 24R COMMON TO BELLY FAIRING 195BB. REMOVED THE CORROSION AND FOUND TO BE OUT OF ALLOWABLE LIMITS IAW CRJ-200 SRM 53-00-31 DUE TO THE SIZE AND LOCATION OF THE BLENDED AREA IN RELATION TO ADJACENT FASTENERS. REFERENCE WVAC MWC JOB: 9765461 OP: 385 CAMP #22308826 FOR REPAIR.
